# SDR UALA2012041702322

- Difficulty date: April 16, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 89,692 hours, 14,255 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG A-O VALVE STATUS MSG.  PERFORMED BITE ON PIMU, FOUND MSG.  EEC CH A, AOC TR CHECK FAIL AND AOC T, M W, A FAIL.  PERFORMED CONT CHECK AND INSPECTED AND CLEANED CONNECTORS W3P17 AND W1P 6.  ALL CHECK NORMAL.  RAN ENG.  NO FURTHER FAULT.
